# SDR USA980469

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Part time: 43,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 1 INCH AT CLIP NUTS STATION 344 FLOORBEAM BL 0 LBL 42.  CORROSION TASK NR C53-107-01.  FABRICATED REPAIR PER TR 53-10-13 'T' CAP.  (M)
